# SDR GAIA01113OP

- Difficulty date: March 30, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 106004110
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION BEING PERFORMED AT PDX, IT WAS DISCOVERED THAT THE EMERGENCY LIGHT ASSEMBLY AT THE L1 DOOR APPEARS TO BE DISCHARGED.  REMOVED AND REPLACED THE L1 DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
